# SDR ASOA2014091911281

- Difficulty date: August 24, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 470-476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 470 - 476, BETWEEN LBL 36 - 45, FLOOR SUPPORT FINGER WEB IS CORRODED.  LPERFORMED A MAJOR REPAIR BY INCORPORATING REO 601R-53-41-66, REV"C" AND EC/TC 601R-53-41-666 .
